Pacific Journal of Mathematics

An inversion of the Stieltjes transform.

Richard R. Goldberg

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 213-217.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040097

Mathematical Reviews number (MathSciNet)
MR0098283

Zentralblatt MATH identifier
0084.09701

Subjects
Primary: 44.00

Citation

Goldberg, Richard R. An inversion of the Stieltjes transform. Pacific J. Math. 8 (1958), no. 2, 213--217. https://projecteuclid.org/euclid.pjm/1103040097


Export citation

References

  • [1] R. R. Goldberg, Inversions of generalized Lambert transforms,Duke Math J. To appear.
  • [2] R. R. Goldberg and R. S. Varga, Moebius inversion of Fouriertransforms,Duke Math J. 24 (1956), 553-560.
  • [3] E. C. Titchmarsh, Theory of functions, Oxford 1932.